# SDR DXTA2008120903394

- Difficulty date: December 8, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna
- Aircraft serial: 6800081
- Aircraft time: 2,069 hours, 1,363 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR RETRACTION 8-10 LOUD BANGS WERE HEARD & VIBRATIONS WERE FELT IN THE COCKPIT FLOOR.
